Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Abnormal vaginal discharge, changing in color, odor, texture. Due to implanon birth control?

i ve had abnormal vaginal discharge for the passed 3 months. it s always changing color/texture/odor. sometimes it causes discomfort, sometimes it doesn t. i went to my obgyn and she took a sample and said everything looked normal. but it s definitely not normal. i do have implanon . might that be related? i am always well hydrated, i very much limit my sugar intake. what else could it be?!
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
i would suggest get a high vaginal swab done, it will show if there is anything abnormal growing in the discharge or it is a normal discharge.
yes implanon can give you vaginal discharge due to hormone imbalances it causes.
sometimes hygiene could be the problem using scented soaps to wash the vagina or too much of vaginal douching can cause a discharge to be there.
you can get a vaginal solution to use to reduce the uneasy feeling.
hope to have answered your query
get well soon and takecare.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor